MAUDE Adverse Event Report: FUJIFILM CORPORATION LIGHT SOURCE BL-7000; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY

FUJIFILM CORPORATION LIGHT SOURCE BL-7000; ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Model Number BL-7000
Medical Device Problem Codes Overheating of Device (1437); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
On june 5th, 2025 fujifilm healthcare americas corporation was informed of an event involving bl-7000.It was reported that the staff smelled smoke and burning coming from the eluxeo system, during a treatment.No additional information was provided.The report is being submitted in abundance of caution due to the unconfirmed patient impact by switching scopes during the treatment.
 
Additional Manufacturer Narrative
Ref comp #(b)(4).
 
Additional Manufacturer Narrative
Reference complaint #: (b)(4).Update: detailed investigation of the incident concluded that the reported issue was not confirmed.During the investigation, all circuit boards and electrical components were checked and there was no burnt electrical parts found and no catastrophic burning smell detected.The bl-7000 was clean in a new physical condition.It passes all electrical safety tests with no abnormalities and operated per manufacturer specifications.Initial importer mdr 1000513161-2025-00025 is attached in this supplemental report (s1).

Brand Name
LIGHT SOURCE BL-7000
Common Device Name
ENDOSCOPIC VIDEO IMAGING SYSTEM/COMPONENT, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei- machi
ashigarakami-gun, kanagawa 00258 8538
JA  002588538
MDR Report Key22387151
Report Number1000513161-2025-00025
Device Sequence Number6979228
Product Code FET
UDI-Device Identifier04547410337730
UDI-Public(01)04547410337730(11)240401
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
Report Date (Section F) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBL-7000
Device Catalogue NumberUNKNOWN
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/05/2025
Event Location Other
Date Report to Manufacturer07/02/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/02/2025